Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 247425, 36 pages
http://dx.doi.org/10.1155/2012/247425
Research Article

Characterization of the Solvability of Generalized Constrained Variational Equations

Departamento de Matemática Aplicada, E.T.S. de Ingeniería de Edificación, Universidad de Granada, c/Severo Ochoa s/n, 18071 Granada, Spain

Received 4 December 2011; Accepted 30 January 2012

Academic Editor: Juan J. Nieto

Copyright © 2012 Manuel Ruiz Galán. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manuel Ruiz Galán, “Characterization of the Solvability of Generalized Constrained Variational Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 247425, 36 pages, 2012. https://doi.org/10.1155/2012/247425.